RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1981, Issue 9, Pages 21–29 (Mi at5903)  

This article is cited in 2 scientific papers (total in 2 papers)

Deterministic Systems

Absolute stability and absolute instability of control systems with two nonlinear nonstationary elements. I

V. I. Skorodinskii

Moscow

Abstract: For control systems with two nonstationary nonlinear elements frequency conditions for absolute stability and absolute instability are obtained from necessary and sufficient conditions for a Lyapunov function in the class of quadratic forms are obtained.

Full text: PDF file (1553 kB)

English version:
Automation and Remote Control, 1981, 42:9, 1149–1157

Bibliographic databases:
UDC: 62-501.52

Received: 18.07.1980

Citation: V. I. Skorodinskii, “Absolute stability and absolute instability of control systems with two nonlinear nonstationary elements. I”, Avtomat. i Telemekh., 1981, no. 9, 21–29; Autom. Remote Control, 42:9 (1981), 1149–1157

Citation in format AMSBIB
\Bibitem{Sko81}
\by V.~I.~Skorodinskii
\paper Absolute stability and absolute instability of control systems with two nonlinear nonstationary elements.~I
\jour Avtomat. i Telemekh.
\yr 1981
\issue 9
\pages 21--29
\mathnet{http://mi.mathnet.ru/at5903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=705502}
\zmath{https://zbmath.org/?q=an:0489.93040}
\transl
\jour Autom. Remote Control
\yr 1981
\vol 42
\issue 9
\pages 1149--1157


Linking options:
  • http://mi.mathnet.ru/eng/at5903
  • http://mi.mathnet.ru/eng/at/y1981/i9/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. A. Kamenetskiy, “Frequency-domain stability conditions for hybrid systems”, Autom. Remote Control, 78:12 (2017), 2101–2119  mathnet  crossref  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:127
    Full text:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020